ITEM METADATA RECORD
Title: The ratio of q-like orthogonal polynomials
Authors: Van Assche, Walter # ×
Issue Date: 1987
Publisher: Academic press inc jnl-comp subscriptions
Series Title: Journal of mathematical analysis and applications vol:128 issue:2 pages:535-547
URI: 
ISSN: 0022-247X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science